APφ(R, C)-Spaces of Almost Periodic Functions

Journal Title: Journal of Applied Computer Science & Mathematics - Year 2016, Vol 10, Issue 22

Abstract

The spaces APφ(R, C), corresponding to functions φ ∈ K = Kamke class, have been defined and a few of their properties have been investigated in our recent paper [1]. The aim of this paper is to present some facts/properties, completing those emphasized in [1] (like generalizations of the concept or some applications).

Authors and Affiliations

CORDUNEANU C.

Keywords

Related Articles

Reduced Differential Transform Method for Exact Solution of Parabolic and Hyperbolic Partial Differential Equations

Aim of the paper is to obtain solution of parabolic, elliptical and coupled partial differential equation using Reduced Differential Transform Method (RDTM). The results are compared with solution obtained by other metho...

APφ(R, C)-Spaces of Almost Periodic Functions

The spaces APφ(R, C), corresponding to functions φ ∈ K = Kamke class, have been defined and a few of their properties have been investigated in our recent paper [1]. The aim of this paper is to present some facts/propert...

Dynamic Lyapunov Indicator (DLI): A Perfect indicator for Evolutionary System

Recently proposed indicators along with their abilities for identification of chaotic motion have been described. These are Fast Lyapunov Exponents (FLI), Smaller Alignment Indices (SALI) and Dynamic Lyapunov Indicator (...

Enumerating Hamiltonian Cycles in a Planar Graph Using Combinatorial Cycle Bases

sed both for listing and enumerating Hamiltonian cycles contained in a planar graph. Planar cycle bases have a weighted induced graph whose weight values limited to 1. Hence making it was possible used in the Hamiltonian...

Novel Kernel to Diagnose Dermatological Disorders

Development of computer aided system to diagnose dermatological disorders works as a second opinion when skin diseases have very little differences in clinical features. Support Vector Machine (SVM) is a good classifier...

Download PDF file
  • EP ID EP446606
  • DOI 10.4316/JACSM.201602008
  • Views 86
  • Downloads 0

How To Cite

CORDUNEANU C. (2016). APφ(R, C)-Spaces of Almost Periodic Functions. Journal of Applied Computer Science & Mathematics, 10(22), 52-53. https://europub.co.uk/articles/-A-446606